MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Codes Hyperglycemia (1905); Insufficient Information (4580)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user reported that on(b)(6), he opened a new cartridge of strips and received bg readings of 168 mg/dl, 172 mg/dl, and 180 mg/dl.The user also reported that on (b)(6), he opened another strips cartridge, which he stated gave him bg readings in the 125 mg/dl to 140 mg/dl range which he stated was in normal range for him.Following the above the user also tested his bg with an older cartridge of strips, receving a bg reading of 165 mg/dl.The user reported that on march 12th, he received a bg reading of 130 mgm/dl from a strip cartridge that was opened the first week of march and the user stated is in normal range for him.While on the phone with dario's representative, it was determined that the user was transferring 15 new dario strips into a separate container for use.Dario's user guide states in the section storage and handling: "do not transfer test strips from one cartridge to another".A replacement of dario's strips was sent to the user in order to further investigate the user's bg reading issue.After the above was received, dario's representative followed up with the user, who reported that the new cartridge of strips was giving him readings that were within his normal range.The high bg readings may have been due to misuse of the strips.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On (b)(6), the user, who is a type 2 diabetic and long time user of the dario meter, contacted dario to report high and inconsistent blood glucose (bg) readings.The user reported that several months ago, he was receiving bg readings in normal range for him from his dario meter.The user stated that several weeks ago, he opened a new cartridge of strips and began receiving bg readings that were inconsistent.The user reported that his normal range of bg readings is between 120 mg/dl and 145 mg/dl.At the time of receiving inconsistent bg readings, the user received a bg range of 170 mg/dl to 190 mg/dl from his dario meter.The user stated that within five minutes, he retested with the same strips lot and received bg readings from his dario meter that were 30 mg/dl to 40mg/dl lower than his previous readings.The user also reported that on the morning of the 1st of march, he tested his bg and received a reading of 178 mg/dl.The user stated that he then retested with a different lot of strips and received a bg reading of 135 mg/dl.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key24735126
Report Number3010606081-2026-00020
Device Sequence Number9214204
Product Code NBW
UDI-Device Identifier00850065006390
UDI-Public850065006390
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale